# SDR CA060608002

- Difficulty date: June 7, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 18,116 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Cracked
- Location: Nr 2
- Part time: 3,994 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FOUND COMING FROM ENGINE COWLING.  AFTER FURTHER INVESTIGATION A CRACK WAS DISCOVERED IN THE NR 2 CYLINDER BARREL.
